Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reducing the dosis of kaletra 6 to 3 a day
Nov 16, 2005

i have a friend who is positive, he is a doctor and he thinks hiv is not transmited because of a doctor nobel prize winner, cant recall his name...anyways hes annoyed by kaletra cause he says he can not sleep well..so he decided to change the dosis from 6 kaletra to 3 kaletra a day...how harmful..can that be? he takes kaletra and truvada...he says kaletra makes him "moody and bitchy" he also says that those medications r making him gain weight and the liver disease problems..or pancreatitis or high cholesterol....he says that if he doesnt lower the dosis he'll suffer from something else...he made me listen to this doctor (deus)or something like that im not totally sure...hes a proffesor in an important university in the states, nobel prize winner...etc etc..and it makes sense..anyways can u help me pls cause im a little confused and i want him to do the right thing..he says that the AIDS thing is a big "business" so people dont want to say the truth cause the people who makes the medicine gets richer and richer...thanks a lot...

Response from Dr. Henry

Decreasing the dose of Kaletra from 6 to 3 is not recommended. The new formulation of Kaletra may be better tolerated. There are usually numerous other boosted PI and other options for treatment-he should discuss with his HIV doc! KH



Previous
Managing PN
Next
Milk Thistle and Cocktails

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement